Increasing Positively Homogeneous Functions defined on R\super n\nosuper

Translated title of the contribution: Increasing Positively Homogeneous Functions defined on R\super n\nosuper

J.E. Martínez-Legaz, A.M. Rubinov

Research output: Contribution to journalArticleResearch

Translated title of the contributionIncreasing Positively Homogeneous Functions defined on R\super n\nosuper
Original languageMultiple languages
Pages (from-to)313-331
JournalActa Mathematica Vietnamica
Volume26
Issue number3
Publication statusPublished - 1 Jan 2001

Cite this